# SDR SWAA2021120640470

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 500B+2.5-500C+13.5, RBL 23, WL 157.  REMOVED AND EVALUATED CORROSION. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05; 51-40-08 AND DWG 143A7501 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-41-370-802,  AMM 51-21-72-370-804.  INSTALLED NUTPLATES IN 13EA. LOCATIONS ON REPLACEMENT FCB FLOOR TO SIDEWALL SUPPORT R/H FROM BS 500A-BS 500D IAW DWG 140N4500 REV:G AND DWG 143A7501 REV:-.
